RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 4, Pages 430–451 (Mi tvp4947)  

This article is cited in 2 scientific papers (total in 2 papers)

Diffusion Processes and Elliptic Differential Equations Degenerating at the Boundary of the Domain

R. Z. Khas'minskii

Moscow

Abstract: In this paper Markov diffusion processes with continuous paths are studied. We give the definitions of attracting, repelling, unattainable and regular boundaries.
Effective sufficient conditions for each type expressed in terms of the coefficients of the equation (2) are given also. These conditions are also necessary for additional assumptions.

Full text: PDF file (2372 kB)

English version:
Theory of Probability and its Applications, 1958, 3:4, 400–419

Received: 18.04.1958

Citation: R. Z. Khas'minskii, “Diffusion Processes and Elliptic Differential Equations Degenerating at the Boundary of the Domain”, Teor. Veroyatnost. i Primenen., 3:4 (1958), 430–451; Theory Probab. Appl., 3:4 (1958), 400–419

Citation in format AMSBIB
\Bibitem{Kha58}
\by R.~Z.~Khas'minskii
\paper Diffusion Processes and Elliptic Differential Equations Degenerating at the Boundary of the Domain
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 4
\pages 430--451
\mathnet{http://mi.mathnet.ru/tvp4947}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 4
\pages 400--419
\crossref{https://doi.org/10.1137/1103033}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4947
  • http://mi.mathnet.ru/eng/tvp/v3/i4/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Freidlin, “On the smoothness of solutions of degenerate elliptic equations”, Math. USSR-Izv., 2:6 (1968), 1337–1359  mathnet  crossref  mathscinet  zmath
    2. T. V. Maizenberg, “The Dirichlet problem for certain integro-differential equations”, Math. USSR-Izv., 3:3 (1969), 537–557  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:66
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019